# SDR UALA2012072504046

- Difficulty date: July 24, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 600 HAS A SHARP DENT WITH A CREASE BETWEEN STR 15L AND STR 16L.  REPAIRED WITH SKIN PANEL INSTALLATION -WEIGHT CHANGE FOR THIS REPAIR IS 9.64 LB INCREASE.  SCRIBELINE INSPECTION ACCOMPLISHED, BTW BS 439 TO 661 LH BUTT JOINTS AND SKIN LAPS S-14L AND S-19L
